Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 39, No. 2, pp. 367-378 (1998)

Sufficient Conditions for the Extendibility of an $n$-th Order Flex of Polyhedra

Victor Alexandrov

Sobolev Institute of Mathematics, Novosibirsk-90, 630090, Russia, e-mail:

Abstract: A new approach to describing a high order flex of polyhedra is given. Sufficient conditions are derived under which an infinitesimal flex of polyhedra has an extension to an authentic flex. It is shown that one set of these conditions is fulfilled for Bricard octahedra.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]